# SDR YV3R2020112500395

- Difficulty date: November 13, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14365
- Aircraft time: 238 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Attach Fitting
- Part number: D7771
- Part serial: 3513701880
- Condition: Broken
- Location: A/C Compressor
- Part time: 238 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED COMPRESSOR ASSEMBLY (AIR CONDITIONING) P/N: D777-1 HAD A BROKEN ATTACHMENT LUG.
